# SDR 2003UALA00413

- Difficulty date: May 5, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 35,421 hours, 22,556 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHTING INOPERATIVE FROM ROW 15 THROUGH AFT GALLEY.  REPLACED 4 EEL LIGHTS  AND ONE EEL CABLE. OPS CHECK OK.
